Transactions of the American Mathematical Society. Volume 352, Number 11, 2000
Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...
Spremljeno u:
Glavni autor: | |
---|---|
Format: | Članak |
Jezik: | English English |
Izdano: |
American Mathematical Society
2009
|
Teme: | |
Online pristup: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540 |
Oznake: |
Dodaj oznaku
Bez oznaka, Budi prvi tko označuje ovaj zapis!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Budi prvi tko komentira!